# SDR AWXA200401383

- Difficulty date: December 9, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 43,216 hours, 31,078 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT, FLIGHT CREW REPORTED THE FORWARD BULKHEAD EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FORWARD BULKHEAD EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
